# SDR O2GA2014112583101

- Difficulty date: November 15, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N831UP
- Make and model: Beech B300
- Aircraft serial: FL943
- Aircraft time: 152 hours, 127 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL OUT APPROX 40 - 50 KTS THE MASTER CAUTION LIGHT FLASHED FOLLOWED BY THE HYD FLUID LOW ANNUNCIATOR.  TAKEOFF WAS ABORTED.  TAXI BACK WAS UNEVENTFUL.  MX CHECKED THE HYD RESERVOIR FLUID LEVEL & THE ACCUMULATOR PRE-CHARGE WITH NO DEFECTS NOTED.  INSPECTED & TESTED HYD LOW LEVEL CIRCUIT & PERFORMED GEAR SWINGS WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
